# SDR DL72K001391

- Difficulty date: July 23, 2000
- Submitted: July 24, 2000
- Operation: Air carrier
- Aircraft: N529DA
- Make and model: Boeing 727232
- Aircraft serial: 21703
- Aircraft time: 58,396 hours, 44,788 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Part number: 61020
- Condition: Discharged
- Location: Flashlight
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT FLT ATTENDANT FLASHLIGHT BLINKS EVERY 12 SECONDS.  REPLACED BATTERIES.
